• Previous Article
    Strong convergence theorems with three-step iteration in star-shaped metric spaces
  • NACO Home
  • This Issue
  • Next Article
    Finding all minimal elements of a finite partially ordered set by genetic algorithm with a prescribed probability
2011, 1(3): 381-388. doi: 10.3934/naco.2011.1.381

Some results on $l^k$-eigenvalues of tensor and related spectral radius

1. 

School of Science, Hangzhou Dianzi University, Hangzhou, 310018, China

2. 

Department of Applied Mathematics, Hong Kong Polytechnic University, Kowloon, Hong Kong

Received  April 2011 Revised  July 2011 Published  September 2011

In this paper, we study the $l^k$-eigenvalues/vectors of a real symmetric square tensor. Specially, we investigate some properties on the related $l^k$-spectral radius of a real nonnegative symmetric square tensor.
Citation: Chen Ling, Liqun Qi. Some results on $l^k$-eigenvalues of tensor and related spectral radius. Numerical Algebra, Control & Optimization, 2011, 1 (3) : 381-388. doi: 10.3934/naco.2011.1.381
References:
[1]

L. Bloy and R. Verma, On computing the underlying fiber directions from the diffusion orientation distribution function,, in, (2008), 1. Google Scholar

[2]

K. C. Chang, K. Pearson and T. Zhang, Perron Frobenius theorem for nonnegative tensors,, Commu Math Sci, 6 (2008), 507. Google Scholar

[3]

K. C. Chang, L. Qi and G. Zhou, Singular values of a real rectangular tensor,, J. Math. Anal. Appl., 370 (2010), 284. doi: 10.1016/j.jmaa.2010.04.037. Google Scholar

[4]

L. H. Lim, Singular values and eigenvalues of tensors: a variational approach,, in, 1 (2005), 129. Google Scholar

[5]

M. Ng, L. Qi and G. Zhou, Finding the largest eigenvalue of a non-negative tensor,, SIAM J. Matrix Anal. Appl., 31 (2009), 1090. doi: 10.1137/09074838X. Google Scholar

[6]

L. Qi, Eigenvalues of a real supersymmetric tensor,, J. Symbolic Comput., 40 (2005), 1302. doi: 10.1016/j.jsc.2005.05.007. Google Scholar

[7]

L. Qi, F. Wang and Y. Wang, Z-eigenvalue methods for a global polynomial optimization problem,, Math. Program., 118 (2009), 301. doi: 10.1007/s10107-007-0193-6. Google Scholar

[8]

L. Qi, G. Yu and E. X. Wu, Higher order positive semi-definite diffusion tensor imaging,, SIAM J. Imaging Sci., 3 (2010), 416. Google Scholar

[9]

Y. Yang and Q. Z. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors,, SIAM J. Matrix Anal. Appl., 31 (2010), 2517. doi: 10.1137/090778766. Google Scholar

show all references

References:
[1]

L. Bloy and R. Verma, On computing the underlying fiber directions from the diffusion orientation distribution function,, in, (2008), 1. Google Scholar

[2]

K. C. Chang, K. Pearson and T. Zhang, Perron Frobenius theorem for nonnegative tensors,, Commu Math Sci, 6 (2008), 507. Google Scholar

[3]

K. C. Chang, L. Qi and G. Zhou, Singular values of a real rectangular tensor,, J. Math. Anal. Appl., 370 (2010), 284. doi: 10.1016/j.jmaa.2010.04.037. Google Scholar

[4]

L. H. Lim, Singular values and eigenvalues of tensors: a variational approach,, in, 1 (2005), 129. Google Scholar

[5]

M. Ng, L. Qi and G. Zhou, Finding the largest eigenvalue of a non-negative tensor,, SIAM J. Matrix Anal. Appl., 31 (2009), 1090. doi: 10.1137/09074838X. Google Scholar

[6]

L. Qi, Eigenvalues of a real supersymmetric tensor,, J. Symbolic Comput., 40 (2005), 1302. doi: 10.1016/j.jsc.2005.05.007. Google Scholar

[7]

L. Qi, F. Wang and Y. Wang, Z-eigenvalue methods for a global polynomial optimization problem,, Math. Program., 118 (2009), 301. doi: 10.1007/s10107-007-0193-6. Google Scholar

[8]

L. Qi, G. Yu and E. X. Wu, Higher order positive semi-definite diffusion tensor imaging,, SIAM J. Imaging Sci., 3 (2010), 416. Google Scholar

[9]

Y. Yang and Q. Z. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors,, SIAM J. Matrix Anal. Appl., 31 (2010), 2517. doi: 10.1137/090778766. Google Scholar

[1]

Chaoqian Li, Yaqiang Wang, Jieyi Yi, Yaotang Li. Bounds for the spectral radius of nonnegative tensors. Journal of Industrial & Management Optimization, 2016, 12 (3) : 975-990. doi: 10.3934/jimo.2016.12.975

[2]

Michel Crouzeix. The annulus as a K-spectral set. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2291-2303. doi: 10.3934/cpaa.2012.11.2291

[3]

Silvia Frassu. Nonlinear Dirichlet problem for the nonlocal anisotropic operator $ L_K $. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1847-1867. doi: 10.3934/cpaa.2019086

[4]

Catalin Badea, Bernhard Beckermann, Michel Crouzeix. Intersections of several disks of the Riemann sphere as $K$-spectral sets. Communications on Pure & Applied Analysis, 2009, 8 (1) : 37-54. doi: 10.3934/cpaa.2009.8.37

[5]

Hua Liang, Jinquan Luo, Yuansheng Tang. On cross-correlation of a binary $m$-sequence of period $2^{2k}-1$ and its decimated sequences by $(2^{lk}+1)/(2^l+1)$. Advances in Mathematics of Communications, 2017, 11 (4) : 693-703. doi: 10.3934/amc.2017050

[6]

Jiayu Han. Nonconforming elements of class $L^2$ for Helmholtz transmission eigenvalue problems. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3195-3212. doi: 10.3934/dcdsb.2018281

[7]

Haixia Liu, Jian-Feng Cai, Yang Wang. Subspace clustering by (k,k)-sparse matrix factorization. Inverse Problems & Imaging, 2017, 11 (3) : 539-551. doi: 10.3934/ipi.2017025

[8]

Lei Wu, Zhe Sun. A new spectral method for $l_1$-regularized minimization. Inverse Problems & Imaging, 2015, 9 (1) : 257-272. doi: 10.3934/ipi.2015.9.257

[9]

Narciso Román-Roy, Ángel M. Rey, Modesto Salgado, Silvia Vilariño. On the $k$-symplectic, $k$-cosymplectic and multisymplectic formalisms of classical field theories. Journal of Geometric Mechanics, 2011, 3 (1) : 113-137. doi: 10.3934/jgm.2011.3.113

[10]

Nur Fadhilah Ibrahim. An algorithm for the largest eigenvalue of nonhomogeneous nonnegative polynomials. Numerical Algebra, Control & Optimization, 2014, 4 (1) : 75-91. doi: 10.3934/naco.2014.4.75

[11]

Vladimir Müller, Aljoša Peperko. On the Bonsall cone spectral radius and the approximate point spectrum. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5337-5354. doi: 10.3934/dcds.2017232

[12]

Xiongping Dai, Yu Huang, Mingqing Xiao. Realization of joint spectral radius via Ergodic theory. Electronic Research Announcements, 2011, 18: 22-30. doi: 10.3934/era.2011.18.22

[13]

Rui Zou, Yongluo Cao, Gang Liao. Continuity of spectral radius over hyperbolic systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 3977-3991. doi: 10.3934/dcds.2018173

[14]

Sébastien Gadat, Laurent Miclo. Spectral decompositions and $\mathbb{L}^2$-operator norms of toy hypocoercive semi-groups. Kinetic & Related Models, 2013, 6 (2) : 317-372. doi: 10.3934/krm.2013.6.317

[15]

Edson Pindza, Francis Youbi, Eben Maré, Matt Davison. Barycentric spectral domain decomposition methods for valuing a class of infinite activity Lévy models. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 625-643. doi: 10.3934/dcdss.2019040

[16]

Vladimir Müller, Aljoša Peperko. Lower spectral radius and spectral mapping theorem for suprema preserving mappings. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 4117-4132. doi: 10.3934/dcds.2018179

[17]

Sung Ha Kang, Berta Sandberg, Andy M. Yip. A regularized k-means and multiphase scale segmentation. Inverse Problems & Imaging, 2011, 5 (2) : 407-429. doi: 10.3934/ipi.2011.5.407

[18]

Michael Baur, Marco Gaertler, Robert Görke, Marcus Krug, Dorothea Wagner. Augmenting $k$-core generation with preferential attachment. Networks & Heterogeneous Media, 2008, 3 (2) : 277-294. doi: 10.3934/nhm.2008.3.277

[19]

Jordan Emme. Hermodynamic formalism and k-bonacci substitutions. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3701-3719. doi: 10.3934/dcds.2017157

[20]

Thierry Barbot, Carlos Maquera. On integrable codimension one Anosov actions of $\RR^k$. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 803-822. doi: 10.3934/dcds.2011.29.803

 Impact Factor: 

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]